MathSciNet Relay Station
MathSciNet bibliographic data
MR23936 42.4X
Salem, R.; Zygmund, A. On lacunary trigonometric series. II. Proc. Nat. Acad. Sci. U. S. A. 34, (1948). 54–62.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement